# SDR A6WA201304104201

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 24,187 hours, 24,084 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD 1 LOW PRESS CAUTION-QTY READS DASHES.PSI FOR HYD 1 READS "00" ENGINE DRIVEN PUMP RAN DRY FOR 33 MIN IN FLIGHT. C/W QRH PER MX CONTROL DOCUMENTATION EDP WAS CHANGED AND IT APPEARS A FLEX HOSE WAS CHANGED AS WELL.  LEAK CHECK WAS GOOD.
